MathSciNet Relay Station
MathSciNet bibliographic data
MR2094966 (2005f:65170) 65N55 (30C30 35J25)
Yang, Min; Du, Qikui A Schwarz alternating algorithm for elliptic boundary value problems in an infinite domain with a concave angle. Appl. Math. Comput. 159 (2004), no. 1, 199–220.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement